Doctor insights on:
Can I use tylenol (acetaminophen) simply sleep for insomnia in pregnancy I'm 24 weeks and can't sleep I just started taking Buspar for anxiety 2 weeks now?
Many women complain that they have trouble sleeping when they are pregnant. Try not to eat just before bedtime. Consider taking a warm bath at bedtime to help you relax. As your abdomen gets bigger, you may want to lie on your side with a pillow under your abdomen and a pillow between ...Read more
Insomnia: Antihistamine based otc sleeping medications can lead to rebound insomnia. Please talk w the dr that prescribes you methadone. In the meantime, use excellent sleep hygiene. 1. Keep a regular bedtime & wakening time (to include weekends). Get up the same time each day, regardless of what time you fell asleep. 2. Make a regular, relaxing bedtime routine. Relaxing rituals prior to bedtime may. ...Read moreSee 1 more doctor answer
My sister 26yr old complaing insomnia while taking multivitamin tablet or tylenol (acetaminophen)..cause plz..
Doubt vitamins: Insomnia is multifacited and caused by depression, poor sleep hygiene, mood disorders, pain, emotional disruption. I would think that the multivitamins and tylenol (acetaminophen) are likely not relevant, but have your doctor see the label on the bottle to be sure there is not something like sudafed in them. You can try benadryl 25-50 mg at night to see if that helps and then tell the doctor if it worked or not ...Read moreSee 2 more doctor answers
Is tylenol (acetaminophen) pm safe to take during pregnancy? I have insomnia and I have been on Ambien but i want to take something that safe as i had 3 miscarriages
See Obstetician: Learn stress management causing sleep problem it is advisable not to take sleep medications during pregnancy take natural remedies. See your obstetrician to discuss stress management tylenol (acetaminophen) pm if needed should be under his/her supervision. ...Read moreSee 2 more doctor answers
Hi doctors.. Plz help me am addicted to panadol (acetaminophen) night medication and i want to quit that but i can't i also have a little fobia from sleeplessness?
Hi feeling really not well ...Back ain with mild fever and headache.So should I take panadol (acetaminophen) or brufen.Its midnight here cannot sleep due to pain:(?
Not sleeping well lately- can't fall or stay asleep...Is "calms forte" a safe sleep aid? Currently taking Tylenol (acetaminophen) occasionally for a concussion.
Taking tylenol (acetaminophen) pm bc i cannot sleep well is it bad while on Zoloft and klonopin? Klonopin don't make me tired at all..
There is a moderate: Interactions (related to ^ feeling drowsy or dizzy). See you have anxiety ; depression. What non-medication steps are you taking to improve your sleep? Use good sleep hygiene. Retire ; rise same time each day. Keep bedroom dark ; cool ; use only for sex ; sleep. Turn off tv. No naps. Exercise regularly but not in late evening. No caffeine for 6 hrs ; no alcohol or tobacco w/i 2 hrs of sleep. ...Read more
On 25mg atenolol daily and having trouble sleeping. Was told I can't take sleep aid (tylenol (acetaminophen) pm, zquil) is melatonin a safe alternative?
How can I help flank pain from kidney infection ? Tylenol (acetaminophen) is not helping and not sleeping well from pain any suggestions will be appreciated
Hope you've: Seen physician ; are on treatment. If pain persists, revisit physician, or at least call him for advice. ...Read more
My friend 24 was unable to sleep last night w/ menstrual cramps. Can take tylenol (acetaminophen) but not ibuprofen & allergic to red dye, what are alternatives?
Hard to know: Depends on the nature of the ibuprofen allergy. Are all NSAIDs "off the table"? Sometimes, if really just a hypersensitivity to normal pharmacological side effects (which can include hives in the case of nsaids), then co-management of the side effects is possible if nsaids are needed. If ibuprofen specific allergy, then naproxen may be tolerated (otc). Also, tylenol (acetaminophen) without red dye is available. ...Read more
70 year old male going to have cataract surgery in 10 days and told he can take Tylenol (acetaminophen) for unrelated joint pain. Can he take Tylenol (acetaminophen) PM instead? He has trouble sleeping with the pain.
Talk to your doctor : Tylenol PM has acetaminophen and diphenhydramine (benadryl). Benadryl has historically been prescribed for sleep. Some people tolerate this well with good sleep. Some people experience excitation and insomnia. Long term use of this drug in the elderly can cause memory impairment and is not generally recommended. Talk to your doctor about alternatives for treatment of your insomnia. Best wishes! ...Read more
Can i give my 18 month old tylenol (acetaminophen) and benadryl at the same time? Should I lessen the dose of both if I am? He is teething and has trouble sleeping because of a very runny nose. Thank you
Yes: Exactly follow dosing instructions on the package. Know also that it is recommended that all children have 1st examination at age 1 or eruption of 1st tooth. See a Pediatric Dental Spcialist (Pedodontist) for same reasons you see a Pediatric Medical Specialist (Pediatrician). Pedodontist the best specialist to help your child manage teething. ...Read moreSee 2 more doctor answers
It depends: This is an important question. Too much Acetaminophen is dangerous. According to epocrates, a drug information program, most healthy adults can get up to about 1, 000 mg in 4 hrs, and 4, 000 mg (4 grams) per day safely. Children should get less, based on their age or weight. Read labels carefully, and ask your doctor or nurse if unsure. ...Read moreSee 1 more doctor answer
50 Grams: This would be the equivalent of taking a bottle of 100 tablets of extra strength tylenol. This has the potential of being anywhere from fatal to cause permanent liver damage. If you know anyone who consumed this much acetaminophen, see that the patient gets to the emergency department asap. ...Read more
See below: Depends on how much is 'too much'. If one extra tablet one time, probably ok. If more that 2 extra tablets, should go to er. If 1 or 2 extra on multiple occasions should see your doctor. Also if you drink alcohol, it could be more serious. Tylenol (acetaminophen) can cause serious liver damage, & alcohol can make it worse. ...Read moreSee 1 more doctor answer
At one time? If so: I would recommend you go to the hospital immediately as 30 grams can severely damage your liver and you will need to be seen by a physician immediately for possible treatment. ...Read more